# SDR YENA2021080600500

- Difficulty date: July 28, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 66,797 hours, 25,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 827,  FUMES DURING LOW POWER IN THE DESCENT. AGAIN AFTER LANDING ON THE APU BLEED.   T/S PER TSM 05-50-00-810-831-A) NO FLUIDS LEAKS NOTED. INSPECTED APU PER AMM 49-00-00-200-812-A. NO OIL LEAKS NOTED. OPERATED BOTH PACKS ON GROUND NO ODOR PRESENT. COMPLIED W/ INFO NOTICE 2017-T015G, SECTION A (A), ISOLATED FAULT TO TYPE 10 (A) 1, C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. A/C IS OK FOR SVC
